How long after the hpv shot can symptoms of Bell Palsy occure.?

by Rachel on January 14, 2011

My daughter is a month away from takeing her third shot for hpv. She within the last two days has developed Bell Palsy, almost over night. It seems.

{ 3 comments… read them below or add one }

Dragonfly Farms January 14, 2011 at 10:16 pm

What does one have to do with the other? Bell’s Palsy is a facial nerve paralysis. It’s trademark is rapid onset, usually in 1 day. When Bell’s palsy occurs, the function of the facial nerve is disrupted, causing an interruption in the messages the brain sends to the facial muscles. This interruption results in facial weakness or paralysis. It results from damage or trauma to one of the two facial nerves. Swollen, inflamed or compressed. Most people get better within a few weeks, but your doctor should make the diagnosis just to be sure there isn’t serious and potentially permanent nerve damage.

Phoebe January 14, 2011 at 10:50 pm

Well, when I got my HPV shot, I got syptoms like that too.
Take her to a doctor and get it checked out, because it might not have anything to do with the shot.
How long has it been since her last one?
if its been more than 2 weeks, it probably isnt to do with it.

I hope all goes well.

Gillygems January 14, 2011 at 11:33 pm

I don’t know what HPV is but there is a condition that can (rarely) be caused by the chickenpox virus that mimics Bell’s Palsy.

Leave a Comment

Previous post:

Next post: